2017
Том 69
№ 9

All Issues

Nosheen A.

Articles: 1
Article (Ukrainian)

Fuzzy Functional Differential Equations under Dissipative-Type Conditions

Donchev T., Nosheen A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 787–795

Fuzzy functional differential equations with continuous right-hand sides are studied. The existence and uniqueness of a solution are proved under dissipative-type conditions. The continuous dependence of the solution on the initial conditions is shown. The existence of the solution on an infinite interval and its stability are also analyzed.